Characterizations of regular varieties

Csákány, Béla: Characterizations of regular varieties. Acta scientiarum mathematicarum, (31) 3-4. pp. 187-189.(1970)

[img] Cikk, tanulmány, mű
math_031_fasc_003_004_187-189.pdf
Hozzáférés joga: Campus

Download (756kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 3-4
Page Range: pp. 187-189
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 189. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14263

Actions (login required)

View Item View Item